Bad case of the shakes

All your fibromyalgia experiences, questions and answers.

Moderators: perseus, *Lisa*, FluppyPuffy

Bad case of the shakes

Postby mary251 » Sat Nov 09, 2013 10:00 am

Hi guys!

I'm not sure if this is a fibro thing, or if it's the meds or just a case of life getting on top of me, but I have been physically shaking non-stop for 3 days now. It's most noticeable in my hands and arms, but my whole body is constantly vibrating, and it's driving me nuts!!

I'm on tramadol, and was put on duloxetine the day before this started. I also had a urine infection and was given a short does of trimethoprim, though I've finished that now. Has anyone else had this problem? I'm not sure what to make of it, though I'm going to speak to the pharmacist later to see if it could be the medication. I haven't slept properly since it started, and, needless to say, I'm more than a little tired right now!
Sometimes, there is simply not enough chocolate in the world...
mary251
UKFM Member
 
Posts: 26
Joined: Thu Oct 10, 2013 12:53 pm

Re: Bad case of the shakes

Postby painprincess1 » Sat Nov 09, 2013 1:02 pm

yes it could be your new meds. i get the shakes in my hand and arms its not nice at all.and for me its fibro,the more upset or tired i am the worse it is .also it can be Chronic fatigue.maybe you need to rest up for the weekend.
smiles and the world smiles with you. cry and you cry alone.
painprincess1
UKFM Member
 
Posts: 867
Joined: Mon Oct 15, 2012 1:38 pm
Location: near london

Re: Bad case of the shakes

Postby romany65 » Sat Nov 09, 2013 4:30 pm

Hi, I also have tremor(s) my right hand /arm and also right leg/foot.....I actually seriously wondered if had start of Parkinson's ? It does not seem to have worsened over past year, Rhumy is aware and keeping eye at mo.....Only drugs I take are Thyroxine, Naproxen, Lustral (Sertraline) ...I hate tabs and only take anti inflammatory tabs at night as struggle through pain during day.
I have along with Fibro & Hypothyroid.....Crohns & Hypermobility Syndrome, Arthritis. gluten intolerance also.
romany65
UKFM Member
 
Posts: 29
Joined: Fri Sep 21, 2012 2:13 pm

Re: Bad case of the shakes

Postby FluppyPuffy » Sat Nov 09, 2013 11:16 pm

Tremor is listed as a common side effect of duloxetine, affecting between 1 in 10 and 1 in 100 people. If it is a side effect, you may find it starts to ease off. If it doesn't, or if it seems to be worsening, speak to your GP or a pharmacist for advice.
As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.

If your dog doesn't like someone, then you probably shouldn't either
User avatar
FluppyPuffy
SITE ADMIN
 
Posts: 12719
Joined: Mon Jun 08, 2009 11:25 am
Location: Living Life On The Edge.......Of The Norty Step!!!

Re: Bad case of the shakes

Postby masonsbarms » Wed Nov 13, 2013 9:17 am

hi, i have had the shakes for a long time wich got worse, my gp noticed it and did some tests,

was diagnosed a essencial tremor a nurological disorder and he thinks its conected to the fm.

i now take proranolo, ans although it hasnt stopped its made it a bit better,

hr did ask if it stopped if i had a alcoholic drink but as i dont he now knows im not a alcoholic

take care xx
masonsbarms
UKFM Regular
 
Posts: 1119
Joined: Wed Dec 28, 2011 8:14 am
Location: preston

Re: Bad case of the shakes

Postby painprincess1 » Thu Nov 14, 2013 11:59 am

well today im shaking more then norm for me.my inside must be like a milkshake.i cant hold anything right today .
smiles and the world smiles with you. cry and you cry alone.
painprincess1
UKFM Member
 
Posts: 867
Joined: Mon Oct 15, 2012 1:38 pm
Location: near london

Re: Bad case of the shakes

Postby ouchiemama » Fri Nov 15, 2013 3:27 pm

Hi there I have this problem too, went to GP & he thought it was part of fibro or maybe anxiety, was mainly my hands & was so embarrassing! He put me on propananol which helps a lot....but I started getting really dizzy so back to the doc & my blood pressure is low due to the propananol...so its shakes or major dizziness...lol or I will cry!! :hugs: Doc has me cut down the propananol to hopefully get a dose that stops shake but doesnt make blood pressure drop! I would bring it up with your gp. xxx
ouchiemama
UKFM Member
 
Posts: 81
Joined: Wed Mar 20, 2013 5:37 pm


Return to Living with Fibromyalgia

Who is online

Users browsing this forum: No registered users and 10 guests